# SDR V0XR20230713AV3

- Difficulty date: April 28, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014
- Condition: Corroded
- Location: Zone 700
- Part time: 42,331 hours, 32,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AFT UPPER TRUNNION CORRODED. REPAIRED RH MLG AFT UPPER TRUNNION IAW EMBRAER ETD2023-145-011623 REV. A AND AERONOVA TECHNICAL INSTRUCTION  TI-145-23-092
